http://ir.sinica.edu.tw/handle/201000000A/24318
Title: | Bilateral stress fractures of the ulna in a young adolescent | Authors: | HH Lin WH Chang TF Huang SC Hung HL Ma CL Liu |
Issue Date: | 2012 | Relation: | JOURNAL OF PEDIATRIC ORTHOPAEDICS-PART B 2(3):148-59 | URI: | http://ir.sinica.edu.tw/handle/201000000A/24318 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=1060-152X&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 生物醫學科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.